MathSciNet Relay Station
MathSciNet bibliographic data
MR205999 (34 #5824) 14.50 (20.60)
Borel, Armand Density and maximality of arithmetic subgroups. J. Reine Angew. Math. 224 1966 78–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement